# SDR UIEA2019101605726

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,342 hours, 38,159 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 011C1831
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW EICAS MSG.  PERFORMED WINDOW HEAT BITE PER FIM 30-41 FT 804, NO FAULTS NOTED AT THIS TIME.  REPLACED LH WINDOW HEAT CONTROL UNIT. CKS GOOD IAW AMM 30-41-01.
